Liquidity commonality and return co-movement
Oliver Hansch and
Journal of Financial Markets, 2005, vol. 8, issue 4, 351-376
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (42) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:finmar:v:8:y:2005:i:4:p:351-376
Access Statistics for this article
Journal of Financial Markets is currently edited by B. Lehmann, D. Seppi and A. Subrahmanyam
More articles in Journal of Financial Markets from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().